Record:   Prev Next
書名 International journal of mathematics and mathematical sciences
出版項 Orlando, Fla. [etc.] University of Central Florida [etc.]
國際標準期刊編號 0161-1712
book jacket

館藏地數學所圖書室
Lib. Has1(1978)-32(2002), 2003-2011

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1978)    館內使用    30340100127863
 數學所圖書室  v.2I(#1-2) (1979)    館內使用    30340100127871
 數學所圖書室  v.2II(#3-4) (1979)    館內使用    30340100127889
 數學所圖書室  v.3I(#1-2) (1980)    館內使用    30340100127897
 數學所圖書室  v.3II(#3-4) (1980)    館內使用    30340100127905
 數學所圖書室  v.4I(#1-2) (1981)    館內使用    30340100127913
 數學所圖書室  v.4II(#3-4) (1981)    館內使用    30340100127921
 數學所圖書室  v.5I(#1-2) (1982)    館內使用    30340100127939
 數學所圖書室  v.5II(#3-4) (1982)    館內使用    30340100127947
 數學所圖書室  v.6I(#1-2) (1983)    館內使用    30340100127954

01-01-93 已為 數學所圖書室 訂購 1 本.
09-12-96 已為 數學所圖書室 訂購 1 本.
說明 v. 26 cm
$40.00
v. 1- Mar. 1978-
附註 Mathematical reviews 0025-5629
Published for Calcutta Mathematical Society and East Carolina University, <Sept. 1978, Mar. 1979->; for the Society and University of Central Florida, <Dec. 1983->
主題 Mathematics -- Periodicals
Alt Author University of Central Florida
Calcutta Mathematical Society
East Carolina University
Alt Title Int. j. math. math. sci
Record:   Prev Next